# SDR UPS405151

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 90084
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED, CREW SERVICE DOOR 2 EMERGENCY EXIT LIGHTS INOP AT TOP OF DOOR FRAME.  REMOVED AND REPLACED BATTERY PACK.
